# SDR IPXA12576028

- Difficulty date: October 24, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 28,753 hours, 13,433 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1055
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CABIN STA 1055, RBL 49.5 AND RBL 54 MAIN FLOOR STRUCTURE IS CORRODED.  FABRICATED NEW FLOORBEAM IAW GMM 9-10 AND DWG 144N5005.
